# SDR SWAA2023012493709

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 22,622 hours, 10,851 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRZ AND DECENT: #2 ENGINE PARAMETERS (N1; N2; F; EGT) FLUCTUATING CONSTANTLY APPROX. 2-3% AT ALL THRUST SETTINGS<[01] REMOVED AND REPLACED #2 ENG EEC PER AMM 73-21-60. OPS CHECK GOOD
